# SDR C8GA2011000018

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 65,403 hours, 34,980 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relief Valve
- Part number: 2193001005
- Part serial: 1836
- Condition: Leaking
- Location: Rudder Load
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE EN-ROUTE, THE CREW NOTED THAT THE B-SYSTEM HYD QUANTITY WAS DECREASING AND THE LOW LIGHT ILLUMINATED.  ACFT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION WAS PERFORMED,  NOTING THAT THE UPPER RUDDER LOAD LIMIT RELIEF VALUE WAS LEAKING.  R & R RUDDER LOAD LIMITING VALUE AND PERFORMED OPS CHECKS WITH NO DEFECTS.  ACFT WAS RETURNED TO SERVICE.
